Posted by: Leila | 2011-08-05


Hi Doc. am on these kind of medicine due my hearing problem and headache: GGG-24, NURAC, Topamac and Ritza/Rizora but lately a have experienced some kind of changes its a feeling of a thick substance down my throat which makes my stomach full all the time and it makes me uncomfortable. Before that it stated with a white substance forming at the end of my throat which come with a bad breath and test. However what am most worried is these thick feeling that am experiencing down my throat till my stomach. Kindly help me solve this issue.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You have symptoms of sinusitis that can also be the cause for your headaches due to congestion and pressure inside your sinusses. You have to consult an ENT specialist for an examination and treatment.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.